# SDR DL72S990528

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564414
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER 29R WAS FOUND CRACKED 2 FWD OF BS 950E.  ADDITIONALLY, CORROSION WAS NOTED 2 AFT OF BS 950D.  A SECTION OF STRINGER FROM BS 950D+10 TO BS 950E+10 WILL BE CUT OUT AND REPLACED.  REPAIRED PER ERA 332882-14.
